# SDR 2007FA0000011

- Difficulty date: September 29, 2006
- Submitted: January 5, 2007
- Operation: General aviation
- Aircraft: VH5QR
- Make and model: Lear 45LEAR
- Aircraft serial: 45195
- Engine: Garrtt TFE731*
- System (JASC): 7250 · Turbine Section
- Part: Retainer
- Part number: 30606852
- Condition: Corroded
- Location: Lpt 2
- Part time: 4,660 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MATERIAL LOSS ON THE LPT2 NOZZLE RETAINER WITH DISLODGED PINS THAT LIKELY LED TO DOWN STREAM LPT3 BLADE MID SPAN FRACTURES AND DISPLACED MATERIAL IN THE FORM OF IMPACT DAMAGE.  THIS ENGINE WAS PRESERVICE  BULLETIN 72-5165 AND ADDRESSES THIS ISSUE.  (K)
